# SDR BAQA084837

- Difficulty date: February 27, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 7,473 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Part serial: E210846
- Condition: Will Not Test
- Location: Mast Moment
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST MOMENT INDICATOR WILL NOT TEST PROPERLY.  REPLACED WITH SERVICEABLE UNIT.
